# SDR SIMA20130705007

- Difficulty date: July 5, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 23,515 hours, 20,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND LT FLOOR PROXIMITY LIGHT AND EXTRUSION CRACKED.  ACFT REMOVED FROM SERVICE.   R & R LIGHT AND EXTRUSION IAW AMM 33-50-12.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
